EFFERALGAN syrup 90 ml

Bristol-Myers Squibb
EFFERALGAN syrup 90 ml
€ 8.00
Add to Cart
QUALITATIVE AND QUANTITATIVE COMPOSITION
Paracetamol: 3,0 g per 100 ml oral solution.
Excipients: Macrogol 6000, a solution of sucrose, saccharin sodium, potassium sorbate, citric acid anhydrous, caramel, vanilla flavor, purified water.
About 100 ml oral solution.

PHARMACEUTICAL FORM
Oral solution in a bottle of 90 ml or 150 ml.

THERAPEUTIC CLASS
Other analgesics - Antipyretics.

WHAT IS GIVEN THIS DRUG
This medicine contains acetaminophen. It is intended for the symptomatic treatment of pain of mild to moderate intensity and / or febrile illness.
This formulation is intended for children weighing from 4 to 32 kg (or from about 1 month to 12 years). Read carefully the section "Dosage".
For children different from the weight there are other formulations.
Consult with your doctor.

CAUTION!
CASES IN WHICH THIS MEDICINE SHOULD NOT BE USED.
This medicine should not be used in the following cases:
Hypersensitivity to paracetamol or to any excipients;
Severe liver disease.
If in doubt, consult your doctor.

SPECIAL WARNING
Consult a doctor immediately in case of overdose or accidental adoption of high dose.
This medicine contains acetaminophen. Other drugs also contain this substance. Do not combine these drugs do not exceed the recommended daily dose (see dosage section).

PRECAUTIONS FOR USE
If pain persists for more than five days, or temperature condition persists for more than 3 days, if the drug is not sufficiently effective, if symptoms worsen or develop any other symptoms do not continue treatment before consulting a doctor;
In cases of severe liver or kidney disease, you should consult your doctor before taking acetaminophen;
In the case of diabetes or a state of low sugar content should take into account the content of sugars in the daily intake: 0,67 g sugar per interval of 4 kg, shown on the dosing spoon.
INTERACTIONS WITH OTHER DRUGS AND OTHER FORMS OF INTERACTION
If the doctor prescribes a study of uric acid or sugar in the blood, must inform him that your child is taking this medicine.

TO AVOID POTENTIAL INTERACTION different medicines You should always tell your doctor if taking other medicines.

LIST OF EXCIPIENTS whose presence must be taken into account for the risk-free USE IN SOME PATIENTS
Sugar (sucrose: 0,67 g of sucrose division of 4 kg, marked on the dosing spoon), potassium sorbate.

HOW TO BE USED FOR THIS DRUG
DOSAGE
Paracetamol dose depends on the weight of the child. Ages are given for guidance only. If you do not know the child's weight, you must measure to apply the most appropriate dose.
Paracetamol exist in different dosage forms, therefore, the treatment can be adapted to the weight of the child.
The recommended daily dose depends on the weight of your child. It is 60 mg / kg / day, preferably divided into 4 or 6 assumes i.e. about 15 mg / kg every 6 hours. When in doubt, seek the advice of your doctor.
Graduated dosing spoon showing 4-8 - 12-16 Kg (with divisions for each kilogram), provides in each intake to give the correct dose depending on the child's weight.

For example:
from 4 to 16 kg: use dispensing spoon corresponding to the weight of the child. Adopt, if necessary, should be repeated after 6 hours;
16 to 32 kg: first dosing spoon to fill the 16 kg division and then fill the required amount by filling the spoon again, until the weight of the child. Adopt, if necessary, should be repeated after 6 hours.

IF YOU HAVE ANY DOUBTS, CONSULT YOUR DOCTOR.

AND METHOD OF ADMINISTRATION
Orally. Be taken neat or dissolved in a small amount of water, milk or fruit juice.
Press and rotate the special, child-resistant closure to open bottle.
Close the bottle after each use.

In addition, if the temperature exceeds 38,5 ° C take the following actions while waiting for the arrival of your doctor:
Undress the child;
Give the child to drink fluids;
Reduce heat.
FREQUENCY AND TIME OF APPLICATION OF MEDICINE
Regular consumption protects against fluctuations in the levels of pain and fever.
In children between doses should be no spaces, preferably 6 hours.
In cases of severe kidney disease (severe renal failure), the interval between doses should be at least 8 hours.

ACTIONS TO BE TAKEN IN OVERDOSE
In case of overdose or accidental poisoning immediately consult your doctor.

SIDE EFFECTS
As with all medicines that drugs may, in some individuals, cause side effects with greater or lesser severity:
In rare cases may develop a skin rash, redness of the skin or allergic reactions in the form of sudden swelling of the face or neck or sudden indisposition with a fall in blood pressure. If this happens, immediately discontinue treatment, tell your doctor and do not give the child more medicines that contain acetaminophen.
In extremely rare cases, changes in laboratory parameters that require regular testing of blood count abnormally low levels of some types of blood cells (platelets) that can lead to bleeding from the nose or gums. If this occurs, consult a doctor.

Prescription:
in children from 1 to 3 months subject to medical prescription;
in children from 3 months to 12 years is available without prescription.
DO NOT HESITATE TO CONSULT YOUR DOCTOR any adverse effects not mentioned in this leaflet.

STORAGE
Keep out of the reach and sight of children.
Do not store above 30 ° C.
DO NOT USE AFTER the expiration date indicated on the outside of the package.
€ 8.00
Add to Cart
Close